| Model Number |
PXVP2284AT3 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before use with a pressure monitoring set that there was a tube that became detached.The facility is unable to indicate the location of the tubing that became detached.The user had tightened all the connections.There is no patient harm or injury.
Additional Manufacturer Narrative
The device was discarded at the facility and is not available to be returned.The lot number is unknown; therefore, the device history record review is unable to be completed.An engineering evaluation has been initiated to assess for any manufacturing related processes which could be correlated to the complaint.Additional product code, kra.Additional 510k numbers, k181684 and k896819.